# SDR ASAA2017053121032

- Difficulty date: May 31, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 55,670 hours, 25,002 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A581052
- Condition: Delaminated
- Location: Bs 268-270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222AF DELAMINATED.  ACFT GROUNDED.  REPAIRED THE FLOOR PANEL IAW SRM 53-00-50-2R-2, REPAIR 2.
